MathSciNet Relay Station
MathSciNet bibliographic data
MR2131470 (2005k:93164) 93D09 (93C10)
Liu, Derong; Molchanov, Alexander Criteria for robust absolute stability of time-varying nonlinear continuous-time systems. Automatica J. IFAC 38 (2002), no. 4, 627–637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement